measure; noncompatible observables; joint distribution; commutators; quantum logic
This paper i a continuation of the first part under the same title. The author studies a joint distribution in $\sigma$-finite measures for noncompatible observables of a quantum logic defined on some system of $\sigma$-independent Boolean sub-$\sigma$-algebras of a Boolean $\sigma$-algebra. We present some necessary and sufficient conditions fot the existence of a joint distribution. In particular, it is shown that an arbitrary system of obsevables has a joint distribution in a measure iff it may be embedded into a system of compatible observables of some quantum logic. The methods used are different from those developed for finite measures. Finally, the author deals with the connection between the existence of a joint distribution and the existence of a commutator of observables, and the quantum logic of a nonseparable Hilbert space is mentioned.
[I] A. Dvurečenskij: Remark on joint distribution in quantum logics. I. Compatible observables
. Apl. mat. 32, 427-435 (1987). MR 0916059
 T. Lutterová S. Pulmannová: An individual ergodic theorem on the Hilbert space logic
. Math. Slovaca, 35, 361- 371 (1985). MR 0820633
 S. Pulmannová: Relative compatibility and joint distributions of observables
. Found. Phys., 10, 614-653(1980). MR 0659345
 E. L. Marsden: The commutator and solvability in a generalized orthomodular lattice
. Рас. J. Math., 33, 357-361 (1970). MR 0263712
| Zbl 0234.06004
 W. Puguntke: Finitely generated ortholattices. Colloq. Math. 33, 651-666 (1980).
 G. Grätzer: General Lattice Theory
. Birkhauser - Verlag, Basel (1978). MR 0504338
 A. Dvurečenskij: On Gleason's theorem for unbounded measures. JINR, E 5-86-54, Dubna (1986).